# SDR UALA2009042001150

- Difficulty date: April 20, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 44,482 hours, 12,324 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8113901
- Part serial: 171
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO ENG STARTER EICAS MESSAGE.  RETURNING TO GATE.  RIGHT ENG, LEFT ENGINE START NORMAL.  REPLACED START VALVE.  OPS GOOD.
